Asymptotic behaviour of a viscoplastic bingham fluid in porous media with periodic structure
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 37-64.
@article{AFST_1989_5_10_1_37_0,
     author = {Brillard, Alain},
     title = {Asymptotic behaviour of a viscoplastic bingham fluid in porous media with periodic structure},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {37--64},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {1},
     year = {1989},
     zbl = {0636.76097},
     mrnumber = {1425743},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_1_37_0/}
}
Brillard, Alain. Asymptotic behaviour of a viscoplastic bingham fluid in porous media with periodic structure. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 37-64. http://www.numdam.org/item/AFST_1989_5_10_1_37_0/

[1] Attouch (H.). - Variational convergence for functions and operators. Applicable Maths Series. Pitman (London) 1984. | MR 773850 | Zbl 0561.49012

[2] Bensoussan (A.), Lions (J.L.), Papanicolaou (G.).- Asymptotic analysis for periodic structures. North Holland (Amsterdam) 1978. | MR 503330 | Zbl 0404.35001

[3] Brezis (H.). - Opérateurs maximaux monotones et semi-groupes de contraction dans les espaces de Hilbert. North Holland (Amsterdam) 1973. | MR 348562 | Zbl 0252.47055

[4] Brillard (A.).- Asymptotic behaviour of the solution of Mossolov and Miasnikov's problem in an open set with holes. Publications Univ. Haute Alsace n°42 1986.

[5] Brillard (A.). - Asymptotic analysis of incompressible and viscous fluid flow through porous media. Brinkman's law via epi-convergence methods. Ann. Fac. Sci. Toulouse t. 8 Fasc. 2 p. 225-252 1987 and Publication Avamac Perpignan85-11 1985. | Numdam | MR 928845 | Zbl 0628.76093

[6] De Giorgi (E.). - Convergence problems for functionals and operators. Proc. Int. Meeting on Recent methods in nonlinear analysis. Rome 1978. De Giorgi, Magenes, Mosco, Eds. Pitagora Ed. (Bologna) 1979. | MR 533166 | Zbl 0405.49001

[7] Duvaut (G.), Lions (J.L.).-Les inéquations en mécanique et physique, Dunod (Paris) 1972. | MR 464857 | Zbl 0298.73001

[8] Ekeland (I.), Temam (R.).-Analyse convexe et problèmes variationnels. Dunod (Paris) 1978. | Zbl 0281.49001

[9] Levy (T.).-Loi de Darcy ou loi de Brinkman? CRAS Série II t. 292 1981 p. 871-874. | MR 623954 | Zbl 0485.76074

[10] Lions (J.L.), Sanchez-Palencia (E.). - Ecoulement d'un fluide viscoplastique de Bingham dans un milieu poreux. J. Maths. pures et appli. 60 1981 p. 341-360. | MR 633009 | Zbl 0484.76009

[11] Marchenko (A.V.), Hruslov (E.Y.). - Boundary value problems in domains with close-grained boundaries. Naukova Dumka (Kiev) 1974 (in russian). | MR 601059

[12] Sanchez-Palencia (E.). - Non-homogeneous media and vibration theory. Lecture Notes in Physics n°127. Springer Verlag (Berlin) 1980. | MR 578345 | Zbl 0432.70002

[13] Tartar (L.).-Incompressible fluid flow in a porous medium. Convergence of the homogenization process. Appendix in [12].

[14] Temam (R.). - Navier-Stokes equations. North Holland (Amsterdam) 1977. see also Deny-Lions Les espaces de type Beppo-Levy. Ann. Inst. Fourier. t. 5, 1954, p. 305-370, Necas J. Equations aux dérivées partielles. Presses de l'Université de Montreal. 1965.

[15] Temam (R.). - Problèmes mathématiques en plasticité. Gauthier-Villars (Paris) 1983. | MR 711964 | Zbl 0547.73026